International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 365-369

A result on co-chromatic graphs

E. J. Farrell

Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago

Received 17 December 1979; Revised 18 April 1980

Copyright © 1981 E. J. Farrell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A sufficient condition for two graphs with the same number of nodes to have the same chromatic polynomial is given.